# SDR FDEA201510203291

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 976 hours, 28,421 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: NRC6052503
- Part serial: MTM341
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SPOILER PANEL HAS DELAMINATION, UPPER SURFACE.  REPAIR SPOILER IAW SRM 51-71-00 VOL II.  PREP & PAINT IAW SRM 51-21-02 VOL II.
